# SDR KBM2004F00093

- Difficulty date: March 8, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 0500211
- Condition: Inoperative
- Location: Blower
- Part time: 576 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD AC BLOWER DOES NOT BLOW HIGH AND NOT VERY GOOD.  REMOVED AND REPLACED.
